# SDR DL73K962707

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65479592
- Condition: Cracked
- Location: Bs 794.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR OPENING FORWARD FRAME STA 794.3 WAS FOUND WITH A 1 INCH CRACK AT THE NR 5 STOP FITTING.  THE FRAME IS MADE FROM A 0.071 7075-T6 CLAD MATERIAL. THIS ER/A WILL ALLOW THE USE OF THE SRM TYPICAL FORMED SECTION REPAIR ON A TIME LIMITED BASIS.
